# SDR IPXA2023090794103

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 107,826 hours, 21,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDING CEILING PANEL EXTENSION SPRING BROKE. DEFERRED L1 DOOR AIW MEL 52 10 3 1 2 1 2 PALCARD INSTALLED CONT # M 812779R&R L1 DOOR TENSION SPRING IAW MD11 AMM 25-23-23 OPS CHECKS OK THIS CLEARS MEL 52-10-3-1-2-1-2 M812179
